Tsukuba Journal of Mathematics

Relation Between Differential Polynomials of Certain Complex Linear Differential Equations and Meromorphic Functions of Finite Order

Belaïdi Benharra and Abdallah El Farissi

Full-text: Open access

Abstract

In this paper, we investigate the relationship between differential polynomials and meromorphic functions of finite order of some second order linear differential equations with meromorphic coeffcients. We obtain some precise estimates.

Article information

Source
Tsukuba J. Math., Volume 32, Number 2 (2008), 291-305.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496165230

Digital Object Identifier
doi:10.21099/tkbjm/1496165230

Mathematical Reviews number (MathSciNet)
MR2477981

Citation

Benharra, Belaïdi; Farissi, Abdallah El. Relation Between Differential Polynomials of Certain Complex Linear Differential Equations and Meromorphic Functions of Finite Order. Tsukuba J. Math. 32 (2008), no. 2, 291--305. doi:10.21099/tkbjm/1496165230. https://projecteuclid.org/euclid.tkbjm/1496165230


Export citation